# SDR ASAA2024070850861

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 9,434 hours, 2,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM ON RIGHT SIDE OF CENTER AISLE CARPET STICKING UP BY ROW 1. GROUNDED - YES. FOUND THAT FLOOR PROXIMITY LIGHTING COMING UP SHARP EDGE AMD MISSING IN A 10.5 INCH SECTION, ALSO PROTECTIVE PLASTIC COVER CRACKED MISSING R&R PER AMM 33-51-15-960-801 A/C OKAY FOR SERVICE.
